# SDR DALA2022071504924

- Difficulty date: July 14, 2022
- Submitted: July 18, 2022
- Operation: Air carrier
- Aircraft: N661DN
- Make and model: Boeing 757232
- Aircraft serial: 24972
- Aircraft time: 84,385 hours, 39,054 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Fitting
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 0661, LH ENG DRAG FTG HOLES NBR 11 TO 18 WERE INSPECTED AND FOLLOWING DAMAGES WERE FOUND: HOLE #12: CORROSION ON SKIN AND FITTING AT 9 O'CLOCK POSITION; HOLE #13: GOUGE ON FITTING BTW 11 AND 1 O'CLOCK POSITION. IN REF TASK CARD 5720- 01100-05A JOB#132-0001 STEP 14.B. CORRECTIVE ACTION: LH ENG DRAG FTG HOLES #12 AND #13 WERE REPAIRED PER PRI 600547-14 REV. 1 AND ER/A 600547-14AD REV. ORIG SECTION I PERMANENT REPAIR. (2320627)
